Giacomo Gigante
Giacomo Gigante
Verified email at unibg.it
Title
Cited by
Cited by
Year
On the koksma–hlawka inequality
L Brandolini, L Colzani, G Gigante, G Travaglini
Journal of Complexity 29 (2), 158-172, 2013
362013
Quadrature rules and distribution of points on manifolds
L Brandolini, C Choirat, L Colzani, G Gigante, R Seri, G Travaglini
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 13, 889-923, 2014
35*2014
Diameter bounded equal measure partitions of Ahlfors regular metric measure spaces
G Gigante, P Leopardi
Discrete & Computational Geometry 57 (2), 419-430, 2017
222017
Average decay estimates for Fourier transforms of measures supported on curves
L Brandolini, G Gigante, A Greenleaf, A Iosevich, A Seeger, G Travaglini
The Journal of geometric analysis 17 (1), 15-40, 2007
172007
On the boundedness in H1/4 of the maximal square function associated with the Schr÷dinger equation
G Gigante, F Soria
Journal of the London Mathematical Society 77 (1), 51-68, 2008
162008
A Koksma–Hlawka inequality for simplices
L Brandolini, L Colzani, G Gigante, G Travaglini
Trends in harmonic analysis, 33-46, 2013
152013
Transference for hypergroups
G Gigante
Collectanea Mathematica, 127-155, 2001
152001
Continuous Gabor transform for strong hypergroups
W Czaja, G Gigante
Journal of Fourier Analysis and Applications 9 (4), 321-339, 2003
122003
Analysis and optimization of the generalized Schwarz method for elliptic problems with application to fluid–structure interaction
G Gigante, C Vergara
Numerische Mathematik 131 (2), 369-404, 2015
112015
and Weak- estimates for the number of integer points in translated domains
L Brandolini, L Colzani, G Gigante, G Travaglini
arXiv preprint arXiv:1503.06719, 2015
112015
Localization for Riesz means of Fourier expansions
L Colzani, G Gigante, A Vargas
Transactions of the American Mathematical Society 366 (12), 6229-6245, 2014
102014
Optimized Schwarz methods for the diffusion-reaction problem with cylindrical interfaces
G Gigante, M Pozzoli, C Vergara
SIAM Journal on Numerical Analysis 51 (6), 3402-3430, 2013
102013
On a sharp estimate for oscillatory integrals associated with the Schr÷dinger equation
G Gigante, F Soria
International Mathematics Research Notices 2002 (24), 1275-1293, 2002
102002
Discrepancy and numerical integration on metric measure spaces
L Brandolini, WWL Chen, L Colzani, G Gigante, G Travaglini
The Journal of Geometric Analysis 29 (1), 328-369, 2019
9*2019
Irregularities of distribution and average decay of Fourier transforms
L Brandolini, G Gigante, G Travaglini
A panorama of discrepancy theory, 159-220, 2014
92014
Equiconvergence theorems for Sturm Liouville expansions and sets of divergence for Bochner Riesz means in Sobolev spaces
L Colzani, G Gigante, S Volpi
Journal of Fourier Analysis and Applications 19 (6), 1184-1206, 2013
72013
Trigonometric approximation and a general form of the Erdős Turßn inequality
L Colzani, G Gigante, G Travaglini
Transactions of the American Mathematical Society 363 (2), 1101-1123, 2011
72011
Equiconvergence theorems for ChÚbli-TrimŔche hypergroups
L Brandolini, G Gigante
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 8 (2), 211-265, 2009
72009
Optimal asymptotic bounds for designs on manifolds
B Gariboldi, G Gigante
arXiv preprint arXiv:1811.12676, 2018
62018
Discrepancy for randomized Riemann sums
L Brandolini, W Chen, G Gigante, G Travaglini
Proceedings of the American Mathematical Society 137 (10), 3187-3196, 2009
62009
The system can't perform the operation now. Try again later.
Articles 1–20